A note on order of convergence of numerical method for neutral stochastic functional differential equations

Feng Jiang, Yi Shen, Fuke Wu

Research output: Contribution to journalArticleResearchpeer-review

7 Citations (Scopus)

Abstract

In this paper, we study the order of convergence of the Euler-Maruyama (EM) method for neutral stochastic functional differential equations (NSFDEs). Under the global Lipschitz condition, we show that the pth moment convergence of the EM numerical solutions for NSFDEs has order p/2 - 1/l for any p >= 2 and any integer I > 1. Moreover, we show the rate of the meansquare convergence of EM method under the local Lipschitz condition is 1 - epsilon/2 for any epsilon is an element of (0,1), provided the local Lipschitz constants of the coefficients, valid on balls of radius j, are supposed not to grow faster than log j. This is significantly different from the case of stochastic differential equations where the order is 1/2.
Original languageEnglish
Pages (from-to)1194 - 1200
Number of pages7
JournalCommunications in Nonlinear Science and Numerical Simulation
Volume17
Issue number3
DOIs
Publication statusPublished - 2012
Externally publishedYes

Cite this